Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Increasing Cholesterol level, putting on weight. Cause for weight gain?

I am 62 years old and never had a weight problem until I went through change of life. Since then my Cholesterol LDL has risen from 2.57 in 2004 to 2.7 in 2010 and now it is 3.15 2012 my overall Chol is 4.3 and in 2004 it was 4.8. I am very active with no other health problems, but am about 6kg overweight . Do you think I should be concerned. I have no history of heart trouble in the family Thank you Sue from Aust
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hello Sir
Welcome to HCM ,
You are just six kg overweight ,
i would like to suggest you following life style modification which will help you to maintain your weight ,
Eat more green leafy vegetables , fresh fruits , whole cereals , salads , lattuce ,
Avoid fried ,fatty , junk food ,
avoid red meat , egg yellow , organ meat ,
avoid backary items ,
do regular walking
avoid alcohol intake , restrict your salt intake ,
apart from above also check your thyroid profile ,
take care
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor